Singular matrix operators on a composite contour
Matematičeskie zametki, Tome 30 (1981) no. 4, pp. 553-560
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_4_a8,
author = {V. I. Nyaga},
title = {Singular matrix operators on a composite contour},
journal = {Matemati\v{c}eskie zametki},
pages = {553--560},
year = {1981},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_4_a8/}
}
V. I. Nyaga. Singular matrix operators on a composite contour. Matematičeskie zametki, Tome 30 (1981) no. 4, pp. 553-560. http://geodesic.mathdoc.fr/item/MZM_1981_30_4_a8/